Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

I am having itching in the urethra even after antibiotics and burns while passing urine.

need help. Nothing unusual on the penis, but urethra may be swollen, it itches from middle to tip of urethra occasionally, amoxocylin for 5 days has done nothing and i have trouble peeing, it burns, not horribly, but i havent seen a high pressure pee in a few days.. heeelp need help. Nothing unusual on the penis, but urethra may be swollen, it itches from middle to tip of urethra occasionally, amoxocylin for 5 days has done nothing and i have trouble peeing, it burns, not horribly, but i havent seen a high pressure pee in a few days.. heeelp
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
hii,
Good morning.
I think you are currently suffering from UTI.
So need to do a urine analysis.Also consult with physician.
Take medicine as follows:
Tab NORFLOX 400mg BD for 5 days + Syp Urilisar 2 TSF TDS
Along with drink plenty of water and maintain proper hygiene.
Be well.
Answered: Tue, 29 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor